Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Mobile, AL

March 16, 2014Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 16, 2014, 7:46 AM CDT for Baldwin County, Mobile County, Alabama. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2014, 7:46 AM CDT (12:46 UTC)
Expired
Mar 16, 2014, 8:30 AM CDT
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 38 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 8:00 AM CDTTSTM WND DMG4 N Chickasaw, ALLARGE METAL SIGN FROM ROUSES MARKET BLOWN ACROSS ROAD AT CORNER OF US 43 AND US 41 IN SARALAND.
Mar 16, 8:00 AM CDTTSTM WND DMG4 N Chickasaw, ALPOWER LINES DOWN AT INTERSECTION OF NORTON AND SENACK IN SARALAND.
Mar 16, 8:00 AM CDTTSTM WND DMG4 N Chickasaw, ALTREES DOWN ON NORTON AVE.
Mar 16, 8:00 AM CDTTSTM WND DMG4 N Chickasaw, ALTREES REPORTED DOWN ON LINDA LN. AND FERRY AVE. IN SARALAND.
Mar 16, 8:00 AM CDTTSTM WND DMG4 N Chickasaw, ALTREES REPORTED DOWN ON LINDA LN. IN SARALAND.
Mar 16, 8:00 AM CDTTSTM WND DMG4 Nne Chickasaw, ALTREES DOWN AT FERRY AVE. IN SARALAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 4:51 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS54 KMOB 161246
SVRMOB
ALC003-097-161330-
/O.NEW.KMOB.SV.W.0012.140316T1246Z-140316T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
746 AM CDT SUN MAR 16 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 830 AM CDT

* AT 743 AM CDT...A BOWING LINE OF SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE
  EXTENDING FROM   10 MILES WEST OF SATSUMA TO 7 MILES WEST OF
  SARALAND TO 6 MILES   NORTHWEST OF REGIONAL AIRPORT IN WEST
  MOBILE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEMMES...             SATSUMA...            SARALAND...
  PRICHARD...           I65 AND US 45...      I65 AND US 43...
  I65 AND I165...       I65 AND AL 158...     CREOLA...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 7 AND 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3068 8831 3093 8830 3110 8762 3100 8762
      3099 8759 3095 8759 3087 8763 3084 8762
      3075 8800 3076 8800 3077 8801 3075 8801
TIME...MOT...LOC 1246Z 256DEG 44KT 3090 8818 3084 8815
          3077 8824

$$
2 follow-up statements
829 
WWUS54 KMOB 161257
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
757 AM CDT SUN MAR 16 2014

ALC003-097-161330-
/O.CON.KMOB.SV.W.0012.000000T0000Z-140316T1330Z/
BALDWIN AL-MOBILE AL-
757 AM CDT SUN MAR 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR EAST CENTRAL MOBILE AND CENTRAL BALDWIN COUNTIES...

AT 752 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM SATSUMA TO SARALAND TO WEST 
MOBILE...MOVING EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3089 8815 3110 8763 3101 8762 3099 8760
      3097 8759 3095 8759 3087 8763 3084 8762
      3075 8799 3077 8801 3075 8802 3074 8821
TIME...MOT...LOC 1257Z 270DEG 38KT 3088 8808 3080 8807
          3075 8814

$$
496 
WWUS54 KMOB 161320
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
820 AM CDT SUN MAR 16 2014

ALC097-161329-
/O.CAN.KMOB.SV.W.0012.000000T0000Z-140316T1330Z/
MOBILE AL-
820 AM CDT SUN MAR 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOBILE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3077 8801 3081 8799 3082 8795 3087 8791
      3098 8784 3102 8784 3110 8763 3101 8762
      3097 8759 3087 8764 3084 8762 3075 8799
TIME...MOT...LOC 1319Z 270DEG 38KT 3091 8771 3083 8777
          3076 8786 3074 8814

$$

ALC003-161330-
/O.CON.KMOB.SV.W.0012.000000T0000Z-140316T1330Z/
BALDWIN AL-
820 AM CDT SUN MAR 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR CENTRAL BALDWIN COUNTY...

AT 815 AM CDT...A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH....WAS LOCATED ALONG A 
LINE EXTENDING FROM BAY MINETTE TO 6 MILES NORTH OF SPANISH FORT TO 
EAST OF MIDTOWN MOBILE...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
GROVE...DYAS...I65 AND CR 47...PERDIDO AND PHILLIPSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3077 8801 3081 8799 3082 8795 3087 8791
      3098 8784 3102 8784 3110 8763 3101 8762
      3097 8759 3087 8764 3084 8762 3075 8799
TIME...MOT...LOC 1319Z 270DEG 38KT 3091 8771 3083 8777
          3076 8786 3074 8814

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 7:29 AM CDT, 17 minutes earlier.

Area forecast discussion, Mar 16, 7:29 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
729 AM CDT SUN MAR 16 2014

.UPDATE...HAVE CLEARED CHOCTAW AND WAYNE COUNTIES FROM THE FLASH
FLOOD WATCH WITH OTHER MINOR ADJUSTMENTS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  52  62  42  68 / 100  70  40  10  05
PENSACOLA   72  57  64  47  66 / 100  80  70  30  05
DESTIN      66  59  66  52  65 / 100  90  70  30  05
EVERGREEN   71  54  62  43  69 / 100  70  60  20  05
WAYNESBORO  73  49  57  37  68 /  70  60  20  10  05
CAMDEN      73  51  60  41  68 / 100  70  40  20  05
CRESTVIEW   70  57  65  43  70 / 100  80  70  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
     BALDWIN...UPPER MOBILE...WASHINGTON...WILCOX...

FL...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...

GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Mar 16, 7:23 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
723 AM CDT SUN MAR 16 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
723 AM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
MOVE EASTWARD ACROSS FORECAST AREA THIS MORNING AND EARLY THIS
AFTERNOON. WITH GOOD FORCING IN THE MID LEVELS OF THE ATMOSPHERE
COMBINED WITH STRONG VERTICAL SHEAR IN THE LOWER LEVELS THERE WILL BE
A CHANCE FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS MOST OF THE
FORECAST AREA THIS MORNING AND EARLY THIS AFTERNOON. DAMAGING
WINDS...POSSIBLE TORNADOES...PERIODS OF HEAVY RAIN ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER
THUNDERSTORMS THROUGH EARLY TO MID AFTERNOON.

DUE TO HEAVY RAIN WITH SOME OF THE STRONGER THUNDERSTORMS AND
TRAINING CELLS OVER THE SAME AREA SOME LOCATIONS COULD EXPERIENCE
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL AREAS
THROUGH THIS AFTERNOON.

SHOWERS ALONG WITH A FEW ISOLATED THUNDERSTORMS CAN BE EXPECTED
TONIGHT AND EARLY MONDAY MORNING AS THE MAIN UPPER SYSTEM BEGINS TO
MOVE EAST OF THE REGION. THE MAIN CONCERN TONIGHT AND EARLY MONDAY
MORNING WILL BE POSSIBLE SMALL TO MEDIUM SIZE HAIL AND GUSTY WINDS
WITH THE STRONGER THUNDERSTORMS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-171230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
723 AM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS
WILL ALSO BE POSSIBLE THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 16, 7:23 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
723 AM CDT SUN MAR 16 2014

ALZ052-053-055-056-059-061>064-FLZ001-MSZ079-161345-
CONECUH AL-ESCAMBIA AL-MONROE AL-WASHINGTON AL-INLAND ESCAMBIA FL-
UPPER BALDWIN AL-CLARKE AL-LOWER BALDWIN AL-UPPER MOBILE AL-
LOWER MOBILE AL-GEORGE MS-
723 AM CDT SUN MAR 16 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GEORGE
COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CONECUH...WESTERN
ESCAMBIA...SOUTHERN MONROE...SOUTHEASTERN WASHINGTON...SOUTHEASTERN
CLARKE...NORTHERN BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 845 AM
CDT...

AT 720 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF MONROEVILLE TO 16 MILES
NORTHWEST OF ATMORE TO 13 MILES SOUTHEAST OF LUCEDALE...AND MOVING
EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDTOWN MOBILE...     DOWNTOWN MOBILE...
  MOWA CHOCTAW RESERVATION...                 MOVICO...
  POARCH CREEK RESERVATION...                 TILLMANS CORNER...
  SEMMES...             SATSUMA...            SARALAND...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS
EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

JP

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:44 AM CDTFlash Flood WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more9 hr
Mar 16, 5:06 AM CDTTornado WarningMOBChoctaw, Clarke24 min
Mar 16, 5:30 AM CDTTornado WarningMOBClarke30 min
Mar 16, 5:53 AM CDTSevere Thunderstorm WarningMOBWashington52 min
Mar 16, 6:00 AM CDTTornado WarningMOBClarke, Wilcox45 min
Mar 16, 6:31 AM CDTTornado WarningMOBWashington44 min
Mar 16, 6:43 AM CDTAreal Flood AdvisoryMOBMobile2 hr
Mar 16, 7:09 AM CDTFlash Flood WarningMOBMobile3 hr
Mar 16, 7:41 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Mar 16, 7:59 AM CDTTornado WarningMOBBaldwin, Mobile31 min
Mar 16, 8:18 AM CDTTornado WarningMOBEscambia27 min
Mar 16, 8:28 AM CDTSevere Thunderstorm WarningMOBMobile62 min
Mar 16, 8:31 AM CDTSpecial Marine WarningMOB89 min
Mar 16, 8:37 AM CDTTornado WarningMOBConecuh, Covington38 min
Mar 16, 9:01 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Escambia29 min
Mar 16, 9:19 AM CDTAreal Flood WarningMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 1 more6 hr
Mar 16, 9:25 AM CDTSpecial Marine WarningMOB95 min
Mar 16, 9:48 AM CDTSpecial Marine WarningMOB117 min
Mar 16, 9:49 AM CDTFlash Flood WarningMOBCovington, Escambia3 hr
Mar 16, 10:00 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 16, 10:08 AM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Mar 16, 10:14 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 10:59 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 2:35 PM CDTSpecial Marine WarningMOB85 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.